Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Hypothyroidism. Fatigue, depression, irregular periods. Remedy?

hello dr. i am namisha,17 years old... i m suffering from Hypothyroidism.I am really feeling tired and exhausted all the time,sleeping 10 to 12 hours a day, still feeling sleepy when wake up and fatigued,irregular periods ,don't know what to do,depressed and lonely all the time , that's why I am writing recipes just to revive myself, I was listening to music.I gained weight recently. today i went for blood test. please help me out of this.
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response

Welcome to HCM,

You are having Hypothyroidism and I am sure you must be taking Thyroxine Your symptoms tiredness and irregular period are possibly due to inadequate dose and may be associated anemia.

Please visit your Physician and check your Complete Blood count and FT3,FT4 and TSH and if TSH is high then dose of Thyroxine needs to be increased and if your Hemoglobin is low then proper vitamin and supplements need s to be given.

Once you become Euthyroid and your symptoms persists then it is possible you have depression associated which can be treated with Psychotherapy or mood elevator if required, with consultation to Psychiatrist.

It is good that you are busy with hobbies.

Please wait for your test result once your treatment is started you will improve be optimistic .

Please take care.

Good Luck.
Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor